# SDR REXA2017052700637

- Difficulty date: May 27, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 25,548 hours, 23,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT OVERWING EMERGENCY EXIT LIGHT VERY DIM. LEFT SIDE IS BRIGHT.  REPLACED THE LAMPS IAW AMM 33-51-21. OK FOR SERVICE. OPS CHECKED GOOD.
